# SDR SWAA2020082510162

- Difficulty date: August 20, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 75,857 hours, 44,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN LH OVERWING EXIT DOOR INOP / RE-TERMINATED W3142-0263-16 INTO D12452P AND PERFORMED GOOD FUNCTIONAL TEST OF L/H OWE EMERGENCY EXIT LIGHTS (L751; ABOVE OWE) IAW SWPM 20-61-28; WDM 33-51-13; AND AMM 33-51-01-960-801 STEP 2.B.(2).
